# SDR 2007UALA00478

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STA 294.5 STR 10L HAS A CRACK ON THE UPPER FLANGE, ALSO UPPER HINGE BOX WEB ANGLE CRACKED AT BS 294 ABOVE STR 10L.  FWD CABIN STA 294.5 STR 16L INTERCOSTAL HAS LARGE CRACK ON FWD WEB.    MAJOR REPAIR: REMOVED DAMAGE. ACCOMPLISHED REPAIR PER AAR EA I070085, EA I07010 AND I070092 REV IR AND UA-EVA-70072A.
